# SDR REXA2013012100183

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 3648
- Aircraft time: 22,714 hours, 20,202 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3648 (CVG TO ORD) FLAPS FAIL ON APPROACH WHEN SELECTED TO 20.  AIRCRAFT LANDED SAFELY AND PROCEEDED TO THE GATE.  REMOVED AND REPLACED ALL FLAP ACTUATORS FOR THE INBD AND OTBD FLAPS, LEFT WING IAW CRJ AMM 27-53-01 REFER TO AML 2156655-1-2.  INSPECTED CLEANED AND LUBED THE LEFT WING FLAP FLEX DRIVE SYSTEM IAW CRJ AMM 27-53-10 REFER TO AML 2156653-1.  REMOVED AND REPLACED THE SKEW DETECTION UNIT IAW CRJ AMM 27-15 REFER TO 215 6656-1 TROUBLESHOOTING AND MAINT.  PERFORMED PER MOTORGROUP DMI CLEARED AND PLACARD REMOVED.
